# SDR 9903752714

- Difficulty date: September 10, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N718RC
- Make and model: Boeing 727-2S7
- Aircraft serial: 22344
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Power Unit
- Condition: Failed
- Location: Te Flaps
- Stage of operation: DE
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

INBOUND TO DTW, AIRCRAFT LOST A SYSTEM HYDRAULICS.  CREW DECLARED AN EMERGENCY AND LANDED UNEVENTFULLY.  DTW MAINTENANCE REPLACED FLAP POWER UNIT AND HYDRAULIC MOTOR.  LEAK AND OPERATIONAL CHECK OK.
